Alert archive / Tennessee / Wind Advisories in 2019
Wind Advisory 8, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Nov 26, 2019, 12:26 PM CST for 29 counties in Tennessee. It took effect at Nov 26, 2019, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2019, 12:26 PM CST (18:26 UTC)
- In effect from
- Nov 26, 2019, 6:00 PM CST
- Expired
- Nov 27, 2019, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
All 29 counties
Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
813 WWUS74 KOHX 261826 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1226 PM CST Tue Nov 26 2019 TNZ005>011-023>034-056>060-062>066-270230- /O.NEW.KOHX.WI.Y.0008.191127T0000Z-191127T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Rutherford-Cannon-De Kalb-White-Cumberland- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, and Crossville 1226 PM CST Tue Nov 26 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 6 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 11
2 follow-up statements
283 WWUS74 KOHX 270221 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 821 PM CST Tue Nov 26 2019 TNZ005>011-023>034-056>060-062>066-271200- /O.CON.KOHX.WI.Y.0008.000000T0000Z-191127T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Rutherford-Cannon-De Kalb-White-Cumberland- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, and Crossville 821 PM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 6 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
070 WWUS74 KOHX 270816 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 216 AM CST Wed Nov 27 2019 TNZ005>011-023>034-056>060-062>066-271800- /O.EXT.KOHX.WI.Y.0008.000000T0000Z-191127T1800Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Rutherford-Cannon-De Kalb-White-Cumberland- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, and Crossville 216 AM CST Wed Nov 27 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...South to west winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Northern portions of Middle Tennessee. * WHEN...Until noon CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Shamburger
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Nov 26, 12:16 PM CST, 10 minutes earlier.
Area forecast discussion, Nov 26, 12:16 PM CST, 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1216 PM CST Tue Nov 26 2019 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... No changes needed to the current forecast. As expected, a few showers have developed mainly in west Tennessee and quickly moved northeast. We've seen only a few isolated showers pass through areas of Middle Tennessee. Expect rain coverage and wind speeds to increase as we head into the afternoon and evening. Current obs are reporting winds between 5 and 10 knots, but toward the Mississippi River winds are gusting to around 20 knots. So although temperatures will gradually warm today, our pleasant weather will give way to wet and windy conditions by late afternoon. Enjoy the outside this morning while you can. && .AVIATION... 18Z TAF DISCUSSION. VFR continue through 22-23z before lowering CIGs and -RA begins to affect the terminals. Scattered RA and isolated TS are possible after 04z at CKV/BNA/MQY, through 09-11z. VIS and CIGs may be reduced to IFR/LIFR at times under heavier RA/TS. Clearing begins from west to east after 12-15z. South winds will be gusting 20-25 kts after 00-03z at the sites. These winds become westerly behind a frontal passage 10z-14z. Gusts could reach 25-35 kts at the terminals, coincident with LLWS around 45-50 kts btw 04-14z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......11 AVIATION........Schaper
Hazardous weather outlook, Nov 26, 5:01 AM CST, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CST Tue Nov 26 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-271115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CST Tue Nov 26 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Wind Advisories in Tennessee, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.